Jump to content

Re Doc Appt on SOB, Fatigure, Numbness in arm


CharlieD

Recommended Posts

Had the appt yesterday at Roswell Park to address these side effects which I've had since the Clinical Trial in Dec. The blood tests were completely normal and Chest Xray showed no change ie, stable. We were concerned about fluid buildup again or rapid growth of the existing mass or possibly a new mass.

The Doc was most concerned about the arm numbness and ordered a Brain MRI which is scheduled for tomorrow. She feels the SOB and fatigue are caused by weaning off Decadron. I was down to 1mg every other day and she put me back on 1mg per day. I do feel significantly better today. Apparently the body is sometimes slow in producing and replacing whatever the steroids provide. She said I may have to stay on steroids for good. So be it if it makes me feel good. Have a followup on May 15 for a full body scan and complete evaluation of where we are and what the Beast is up to.

Well, that is the long and short of it all. Hope it might help someone out there. I'll keep posting on my progress and MRI results.

God Bless.

CharlieD

Link to comment
Share on other sites

Well, Charlie, it sounds good to me......what about you? 1mg of decadron isn't so bad, is it? I'll be rooting for great results with that brain MRI. Of course, we all know your brain isn't quite right, don't we? But we want to know it's due to reasons OTHER than LC!

Good to hear from you, Charlie! How long for the brain MRI results?

XOXOXO,

Kasey

Link to comment
Share on other sites

Hi Charlie.

Thanks for the report.

I have been on prednisone for over a year. Higher doses, much higher doses than now where I am down to 13mg. I am going to see if I can get off them completely. The pulmonologist says he is surprised that I have been able to get down this low. I am going slowly. Every other week, I am reducing another mg.

Fatigue sucks. Just looking at the frozen creek takes the wind outta one's sails.

Let's go getta beer...yummy.

Cindi o'h

Link to comment
Share on other sites

Keepin my eye on you Charlie. Sounds overall pretty good. Steroids can really jerk your system around. Like you said , if taking them all the time helps, so be it. Will be looking for your MRI results and as Kasey said.. there are some things we know aren't quite right... :lol: It's funny though... they are the very things we have come to love about you. Meet ya at the pub Charlie..I'm buying.

Love and Prayers ,

Sue

Link to comment
Share on other sites

Charlie,

Sounds good to me,

steroids are there but they make you

feel better.

Like Cindi, I was on Perdnisone for four years

non stop till last December, all I did is take

care of my bones with some calcium vits.

Will look for your next update after your

May appointmnt.

Good luck

Jackie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.